New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: Case Study: Mr

Need help with your Antibiotics & Anti-Infectives case study or NCLEX preparation? Connect with a verified Nursing expert now.

Case Study: Mr. Aubrey Perry Screen 10 of 21 Part 2: Assessment Mr. Perry has received several doses of vancomycin in his course of treatment so far. The nurse has just completed mixing another dose of vancomycin, 500 mg in 100 mL of normal saline and has programmed the pump to infuse the medication over 30 minutes. While coming back to check on Mr. Perry 15 minutes after the infusion began, the nurse notices that his face, neck, and upper torso are flushed, and he is diaphoretic. The nurse takes his blood pressure, which is 90/50, and his pulse, which is 115. Which of the following is the best explanation of what is happening to Mr. Perry? Vancomycin infusion reaction (formerly called red man syndrome) Hypersensitivity Adverse effect Infusion site reaction

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling